# SDR DALA2018040202125

- Difficulty date: March 29, 2018
- Submitted: April 2, 2018
- Operation: Air carrier
- Aircraft: N549US
- Make and model: Boeing 757251
- Aircraft serial: 26496
- Aircraft time: 67,126 hours, 25,089 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Cover
- Condition: Detached
- Location: Emergency Light
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AISLE OVERHEAD EXIT SIGN, PLASTIC COVER DETACHED ABOVE ROW 26.   INSTALLED THE COVER,  OPS NORMAL
